# SDR AALA20120328015

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 62,564 hours, 32,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR (GALLEY) EMRERGENCY LIGHT LENS BASE BROKEN.  REPLACED EMERGENCY LIGHT LENS BASE ASSEMBLY.  OPS CHECK NORMAL.
